By Mandy2010 Latest Reply 2011-04-18 23:15:58 -0500
Started 2011-04-16 11:20:07 -0500

Does anyone else here get sick all the time? Because I do. It doesn't matter what I eat or drink. And my sugar is always really high. My husband had to take me the the e.r. the other night and my sugar was over 800. I had to stay there for a few days because of it. Does this ever happen to anyone else or a I all alone in this??

5 replies

June Tademy
June Tademy 2011-04-18 23:15:58 -0500 Report

My dear Mandy, I also sympathize with you but darling, you and your husband should have a heart to heart with your daughter something is triggering this high BS. I agree that you should keep a log on everything you eat and drink, I had to do that and I also had to take my BS four or five times a day, before eating and after eating in order to track what would trigger my BS and what would make me sick. See an Endocronologist and get to the bottom of this. Do it as soon as you can and we will pray for you and be here for anything you need. Do keep us informed and remember we are here for you

bscmom3 2011-04-18 22:46:42 -0500 Report

I have been in and out of the hospital 5 times in the last 2 months for diabetic ketoacidosis. The doctors say I have brittle diabetes. My blood sugars run extremely high no matter what I do. My fasting blood sugars are in the 400's I have recently started pump therapy and that has helped a great deal!! You are not alone just take it one day at a time until you find something that works for you!!

pixsidust 2011-04-16 23:20:28 -0500 Report

You are my prayers. You have to make the doctors give you an answer and log everything, time of day, what you eat in carbs, calories, fats and proteins and all you sugars including times you take your medicine. They have to get a handle on this! My very best wishes to you!

jayabee52 2011-04-16 16:24:23 -0500 Report

What's going on with you Mandy? Sorry this is happening to you!

No you're not alone in this Mandy. Diabetes ("DM") stresses our systems and we get many problems from it.

You say "sick" can you describe how you feel? Are you throwing up all the time? Or only feeling nauseated. Do you have diaharrea? What's happening to you? Describe what are you experiencing.

Also what are you eating to get such highs?

What do your Dr & DM care team have to say you about it?

Since your're t1, i guess you're on insulin of some kind. Perhaps the other meds (if any) may be having a side effect on you. I've seen t1s say they're on insulin and metformin. Metformin can produce nausea & vomiting as a side effect. Other meds may too.

I pray you get this under control SOON!

Blessings to you and yours, Mandy


Harlen 2011-04-16 14:59:47 -0500 Report

I am so sorry that your going thrue this .
For me I did get sick a lot till I got my #s down to where they needed to be now I only get little colds from time to time
Best wishes

Next Discussion: Newly Diagnosed »